Article

Applied Mathematics and Mechanics

, Volume 24, Issue 7, pp 756-762

Optimal control of parabolic variational inequalities with state constraint

  • Guo Xing-mingAffiliated withShanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072
  • , Zhou Shi-xingAffiliated withShanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The optimal control problem of parabolic variational inequalities with the state constraint and nonlinear, discontinuous nonmonotone multivalued mapping term and its approximating problem are studied, which generalizes some obtained results.

Key words

state constraint variational inequality discontinuous and nonmonotone nonlinear multivalued mapping optimal control

Chinese Library Classification

O175.26 O178

2000 MR Subject Classification

49J24 49J20 49J40